# SDR IPXA2016052603884

- Difficulty date: May 13, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220575
- Condition: Corroded
- Location: Bs 1483
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN AT BS 1483, INTERRUPTED LONGERON 18 LEFT IS CRACKED. REMOVED, FABRICATED AND INSTALLED REPLACEMENT.  INTERRUPTED LONGERON 18 LT AT BS 1483 IAW DAC DWG AEA0220 AND SRM 51-33-01.
